Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813

    ACNE or allergic reaction?!

    I've been runnin a Fina/Prop cycle (Fina@75mg ED, Prop@100mg EOD) and am in around week 5 of 8. I've noticed a LOT of bumps on my chest area.... now they aren't like white head zits or anything but they look like they could turn into that.

    I was just curious, as this is only my 2nd cycle and my first I didn't have anything like this. Are these typical for cycle-acne?? I mean is acne while on the juice more like under the skin bumps - cause they aren't like any type of acne I've ever had before.

    Just trying to verify if it's a normal side or if my body is reacting to the fina/prop in an allergic sorta way by sorta half-ass-breaking out....

    Thanks for your help bros!

  2. #2
    helios's Avatar
    helios is offline Associate Member
    Join Date
    Apr 2003
    Location
    perdition
    Posts
    463
    I had something similar to that a couple weeks in my cycle but it was on my stomach. I started using body cleanser specifically to fight acne, and it went away.

    If your interested in picking it up Slypknot its Neutrogena Body Clear Body Scrub. I still get the occasional pimple here and there on my torso from the cycle but this stuff in general works well

  3. #3
    JUICING's Avatar
    JUICING is offline Associate Member
    Join Date
    Apr 2003
    Location
    Tennessee
    Posts
    173
    Quote Originally Posted by Slypknot
    I've been runnin a Fina/Prop cycle (Fina@75mg ED, Prop@100mg EOD) and am in around week 5 of 8. I've noticed a LOT of bumps on my chest area.... now they aren't like white head zits or anything but they look like they could turn into that.

    I was just curious, as this is only my 2nd cycle and my first I didn't have anything like this. Are these typical for cycle-acne?? I mean is acne while on the juice more like under the skin bumps - cause they aren't like any type of acne I've ever had before.

    Just trying to verify if it's a normal side or if my body is reacting to the fina/prop in an allergic sorta way by sorta half-ass-breaking out....

    Thanks for your help bros!
    I'm on prop and its giving me a lot of ance its from raised test level if its still around after your cycle get a doctor to give you some minocycline it will take chare of it

  4. #4
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    So these bumps, even though they aren't actually swelling into white heads, are acne??? That's really what I'm trying to find out...cause right now they're just look like bumps or hives.

  5. #5
    UltimateFighter's Avatar
    UltimateFighter is offline Associate Member
    Join Date
    Dec 2002
    Location
    South Carolina
    Posts
    283
    My ass is broken out. My thighs too.

  6. #6
    JUICING's Avatar
    JUICING is offline Associate Member
    Join Date
    Apr 2003
    Location
    Tennessee
    Posts
    173
    Quote Originally Posted by Slypknot
    So these bumps, even though they aren't actually swelling into white heads, are acne??? That's really what I'm trying to find out...cause right now they're just look like bumps or hives.
    yes it is acne

  7. #7
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro, more then likely it is the start of acne from the fina. I got it on my back and shoulders when i added the fina to my 2nd cycle. I tried everything OTC and nothing really helped. Retin-A worked pretty good but didnt get rid of all of it. I went to a derm. and he gave me and antibiotic and a prescription cream. If u have insurance then i recommend seeing a derm. before it gets any worse. If not then i have a website u can order Retin-A from. PM me if u want it bro. Good luck!!

    OG

  8. #8
    JUICING's Avatar
    JUICING is offline Associate Member
    Join Date
    Apr 2003
    Location
    Tennessee
    Posts
    173
    Quote Originally Posted by OGPackin
    Hey bro, more then likely it is the start of acne from the fina. I got it on my back and shoulders when i added the fina to my 2nd cycle. I tried everything OTC and nothing really helped. Retin-A worked pretty good but didnt get rid of all of it. I went to a derm. and he gave me and antibiotic and a prescription cream. If u have insurance then i recommend seeing a derm. before it gets any worse. If not then i have a website u can order Retin-A from. PM me if u want it bro. Good luck!!

    OG
    For real bro do yourself a favor and go to a derm. I wish I'd gone right away. Now I have severe acne but since going to the derm I've seen huge improvements from accutaine but I'll still have permanent scars from waiting soo long. Even if you don't have insurance pay. I'd give any amount for this s**t to be gone.

  9. #9
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Will do - I'll go to one. I assume I should explain I'm on a cycle? Or should I just go with the ole 'I don't know what's going on but I'm breaking out like crazy on my chest?!?!?' ?

  10. #10
    goldenFloyd's Avatar
    goldenFloyd is offline Member
    Join Date
    Feb 2002
    Posts
    519
    tell him you stopped taking OTC prohormones 6 months ago and that you're not sure if this is related to that, but it has been persistent and it is causing you a lot of personal distress. Guaranteed script.

  11. #11
    goldenFloyd's Avatar
    goldenFloyd is offline Member
    Join Date
    Feb 2002
    Posts
    519
    if you say you stopped within 6 months they will stonewall you and say that it is just the drugs leaving your system. if you look swole and you play dumb, it will only work on some doctors, others will straight up neg you. those are the ones with some self-righteous issues...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •